# SDR NWAA081149875

- Difficulty date: March 22, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 66,359 hours, 60,985 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE, FOUND CRACKS IN LT PYLON CLOSURE WEB AT STA YN 135.  REPAIRED PER EA 98-211617.
